# SDR FDEA201604201308

- Difficulty date: April 20, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,095 hours, 29,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Crank Assy
- Part number: 146N616413
- Condition: Cracked
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND L1 DOOR PART OF LOWER ESCAPE SLIDE OUT OF PLACE.  ALSO PART OF GIRT BAR MECHANISM ROD  AT LOWER PART IS BROKEN.  RELEASED FOR SERVICE IAW MEL 52-11-01-A CATEGORY B EXPIRATION 23 APR 16.  L1 DOOR SLIDE INOPERATIVE.  FOUND CRANK ASSEMBLY FOR THE ARMING MECHANISM IPC 52-11-20-05A ITEM 640 CRACKED.  R & R EMER OPERATION PAX DOOR 1L CRANK ASSEMBLY IPC 52-11-20-05A ITEM 640 MPN 141N6164-13 IAW AMM P2F 25-66-01.  PERFORMED DOOR 1L GIRT BAR ADJUSTMENT TEST IAW AMM P2F 52-11-25 501.  OPERATIONS CHECKED SATISFACTORY WITH DOOR ARMING CORRECTLY.  ACFT OK TO CONTINUE SERVICE.
